# SDR CALA2014103101409

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3103
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS 2 DEEP SCRATCHES AT APPROX STATION 1498 BETWEEN STRINGER 9L & 10L.  ACCOMPLISH SKIN REPAIR IAW ECRA 5330-04934 & INITIATE A DIP TO ACCOMPLISH INSPECTION.  REQUIREMENT ON OR BEFORE THE ACFT REACHING 50,000 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL AIRFRAME FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENT.  ACCOMPLISHED INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING CONTACT ENGINEERING AFTER 43,000 TOTAL AIRFRAME FLIGHT CYCLES BUT BEFORE 44,000 TOTAL AIRFRAME FLIGHT CYCLES FOR INSPECTION REQUIREMENTS IAW ECRA 5330-014934.  NOTE THIS REPAIR UNDER DTA.
